Hirota difference equation and a commutator identity on an associative algebra

A. K. Pogrebkov

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

In earlier papers of the author it was shown that some simple commutator identities on an associative algebra generate integrable nonlinear equations. Here, this observation is generalized to the case of difference nonlinear equations. The identity under study leads, under a special realization of the elements of the associative algebra, to the famous Hirota difference equation. Direct and inverse problems are considered for this equation, as well as some properties of its solutions. Finally, some other commutator identities are discussed and their relationship with integrable nonlinear equations, both differential and difference, is demonstrated.

Original languageEnglish
Pages (from-to)473-483
Number of pages11
JournalSt. Petersburg Mathematical Journal
Volume22
Issue number3
DOIs
Publication statusPublished - 2011

Keywords

  • Commutator identity
  • Direct and inverse problems
  • Extended operators
  • Hirota difference equation

Fingerprint

Dive into the research topics of 'Hirota difference equation and a commutator identity on an associative algebra'. Together they form a unique fingerprint.

Cite this